# SDR USAA2013041800010

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 41,840 hours, 17,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: D3035
- Condition: Failed
- Location: Cabin
- Part time: 33,967 hours, 14,738 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD CABIN EMERGENCY LIGHT POWER SUPPLY UNIT FAILED INTERNAL & EXTERNAL LOAD TESTS.  MAINTENANCE REPLACED FORWARD CABIN EMERGENCY LIGHT POWER SUPPLY UNIT PER AMM 33-51-38, PB 0401.  OPS CHECK GOOD.
